RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2003, выпуск 4, страницы 50–65 (Mi adm392)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Binary coronas of balleans

I. V. Protasov

Department Cybernetics, Kyiv State University,Volodimirska 64, Kyiv 01033, Ukraine

Аннотация: A ballean $\mathbb B$ is a set $X$ endowed with some family of subsets of $X$ which are called the balls. We postulate the properties of the family of balls in such a way that a ballean can be considered as an asymptotic counterpart of a uniform topological space. Using slow oscillating functions from $X$ to $\{0,1\}$, we define a zero-dimensional compact space which is called a binary corona of $\mathbb B$. We define a class of binary normal ballean and, for every ballean from this class, give an intrinsic characterization of its binary corona. The class of binary normal balleans contains all balleans of graph. We show that a ballean of graph is a projective limit of some sequence of $\breve{C}$ech-Stone compactifications of discrete spaces. The obtained results witness that a binary corona of balleans can be interpreted as a “generalized space of ends” of ballean.

Ключевые слова: balleans, binary corona, binary normal ballean, projective limit, normal spanning tree, end of graph.

Полный текст: PDF файл (249 kB)

Реферативные базы данных:
Тип публикации: Статья
MSC: 05C25, 20F65, 54A05, 54E15
Язык публикации: английский

Образец цитирования: I. V. Protasov, “Binary coronas of balleans”, Algebra Discrete Math., 2003, no. 4, 50–65

Цитирование в формате AMSBIB
\RBibitem{Pro03}
\by I.~V.~Protasov
\paper Binary coronas of balleans
\jour Algebra Discrete Math.
\yr 2003
\issue 4
\pages 50--65
\mathnet{http://mi.mathnet.ru/adm392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2070402}
\zmath{https://zbmath.org/?q=an:1066.54003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm392
  • http://mi.mathnet.ru/rus/adm/y2003/i4/p50

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Jacek Kucab, Mykhailo Zarichnyi, “Subpower Higson corona of a metric space”, Algebra Discrete Math., 17:2 (2014), 280–287  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:64
    Полный текст:44
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019